Alert archive / Oklahoma / Tornado Warnings in 2013
Tornado Warning 45, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 20, 2013, 10:25 PM CDT for Atoka County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 10:25 PM CDT (03:25 UTC)
- Expired
- May 20, 2013, 11:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Atoka County, OK
The radar
The Norman radar (KTLX), 176 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 7:39 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1675 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
477
WFUS54 KOUN 210325
TOROUN
OKC005-210400-
/O.NEW.KOUN.TO.W.0045.130521T0325Z-130521T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1100 PM CDT
* AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 9 MILES SOUTHEAST OF LANE...AND MOVING EAST AT 40
MPH.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN ATOKA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3416 9591 3419 9592 3430 9595 3432 9592
3438 9578 3417 9578
TIME...MOT...LOC 0325Z 260DEG 34KT 3422 9584
$$1 follow-up statement
982
WWUS54 KOUN 210342
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT MON MAY 20 2013
OKC005-210352-
/O.CAN.KOUN.TO.W.0045.000000T0000Z-130521T0400Z/
ATOKA OK-
1042 PM CDT MON MAY 20 2013
...THE TORNADO WARNING FOR SOUTHEASTERN ATOKA COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3416 9591 3419 9592 3430 9595 3432 9592
3438 9578 3417 9578
TIME...MOT...LOC 0342Z 260DEG 34KT 3425 9565
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 8:15 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 20, 8:15 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 815 PM CDT MON MAY 20 2013 .UPDATE... THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF SOUTH CENTRAL AND SOUTHEAST OK THIS EVENING. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ACROSS PARTS OF CENTRAL/SOUTHERN OK OVERNIGHT/EARLY TUESDAY. MADE SOME ADJUSTMENTS TO POPS/WX. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 152 PM CDT MON MAY 20 2013/ DISCUSSION... ..SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS... RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT HOUR OR TWO ALONG THE DRYLINE AND STATIONARY BOUNDARY. THIS WILL MAINLY BE ALONG I44 FROM OKC SOUTHWARD...AND ALONG AND EAST OF I35 NORTH OF OKC. RETURNS ALREADY BEING OBSERVED EAST OF LAWTON. MOST RECENT MESOANALYSIS AND 18Z SOUNDING SUGGEST VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ESPECIALLY JUST SOUTH/SW OF METRO NE OF TRIPLE POINT. STORMS SHOULD REMAIN DISCRETE UNTIL LATER TONIGHT...PERHAPS MERGING ACROSS SOUTH CENTRAL/EAST CENTRAL OK PRODUCING VERY HEAVY RAINFALL...HAIL...AND THE THREAT OF DAMAGING WINDS ACROSS SE OK. ANOTHER ROUND OF ELEVATED CONVECTION MAY BE POSSIBLE VERY LATE TONIGHT THROUGH EARLY TOMORROW MORNING AS SHORTWAVE TROUGH IMPACTS THE AREA. COOLER TEMPS ARE EXPECTED TOMORROW WITH THUNDERSTORMS CONTINUING PERHAPS THROUGH THE DAY ACROSS SE OK. A BREAK IN RAIN/THUNDERSTORM CHANCES WILL OCCUR WED...BUT WILL RETURN THURS THROUGH SATURDAY AS SUBTLE SHORTWAVE TROUGHS ROUNDING THE RIDGE AXIS IMPACT THE REGION AND ANOTHER WEAK COLD FRONT ENTERS THE AREA. EXPECT NEAR AVG TEMPS THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 76 60 84 / 30 30 10 10 HOBART OK 61 82 58 88 / 10 20 10 10 WICHITA FALLS TX 68 82 62 89 / 20 20 10 10 GAGE OK 54 81 53 85 / 10 10 0 10 PONCA CITY OK 59 78 55 80 / 20 20 10 10 DURANT OK 70 78 65 85 / 100 60 40 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/99
Hazardous weather outlook, May 20, 9:41 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
941 PM CDT MON MAY 20 2013
OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
945 PM CDT MON MAY 20 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
A MODERATE RISK OF SEVERE STORMS CONTINUES FOR SOUTHERN OKLAHOMA INTO
NORTH TEXAS...WITH A SLIGHT RISK OF SEVERE STORMS FROM NORTHERN
OKLAHOMA THROUGH WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK EXTENDS SOUTH OF A LINE FROM CALVIN TO SULPHUR TO
HENRIETTA TEXAS. THE SLIGHT RISK EXTENDS SOUTH OF A LINE FROM
MORRISON TO SEWARD TO YUKON TO LAWTON TO SEYMOUR TEXAS...COVERING
LOCATIONS SOUTH AND EAST TO THE MODERATE RISK.
TIMING...
SEVERE STORMS REMAIN ON GOING ACROSS FAR SOUTHERN OKLAHOMA AND NORTHERN
TEXAS. ELEVATED ISOLATED STORMS ALSO CONTINUE TO DEVELOP ACROSS CENTRAL
OKLAHOMA. THIS NEW DEVELOPMENT OF STORMS BEHIND THE PRIMARY FRONT IS
EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS.
IMPACTS...
THE TORNADO THREAT REMAINS...HOWEVER...LARGE DESTRUCTIVE HAIL AND DAMAGING
WINDS REMAIN THE PRIMARY CONCERNS. ONGOING STORMS HAVE BEEN CAPABLE OF
80 MPH WINDS AND BASEBALL SIZED HAIL.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN TO CONTINUE SEVERE WEATHER OPERATIONS THROUGH
THE EARLY MORNING HOURS.
DISCUSSION...
OVERALL...THE FRONTAL BOUNDARY HAS STALLED FROM NORTHEASTERN THROUGH
CENTRAL OKLAHOMA...INTO WESTERN NORTH TEXAS. ONGOING STORMS REMAIN
ROOTED TO THIS BOUNDARY...AS IT CONTINUES TO PROVIDE LIFT FOR THE
CONTINUED DEVELOPMENT OF STORMS. INSTABILITY REMAINS SUFFICIENT ALONG
AND AHEAD OF THE BOUNDARY...WITH WIND FIELDS CONTINUING TO SUPPORT
ROTATING UPDRAFTS.
EXPECT GENERAL THUNDERSTORMS TO REDEVELOP LATER TONIGHT THROUGH
TUESDAY MORNING AS THE FRONT SLOWLY RETREATS NORTHWESTWARD OVERNIGHT.
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...HOWEVER
A FEW STRONG TO SEVERE STORMS CANNOT BE RULED OUT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
CONTINUED TRAINING OF STORMS WILL RESULT IN INCREASED FLOODING OF CREEKS...
SMALL STREAMS...AND ROAD WAYS. THIS WILL BE ESPECIALLY TRUE ACROSS THE
RED RIVER VALLEY REGION.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
SEVERE STORMS WILL BE POSSIBLE AGAIN ON TUESDAY...MAINLY ACROSS THE
SOUTHEAST HALF OF OKLAHOMA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
EACH DAY FROM WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS ARE NOT
CURRENTLY EXPECTED ON SATURDAY AND SUNDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY AND UPDATED AS NEEDED.
KURTZIn the hours before
Local storm report, May 20, 8:33 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 1 W DURANT 33.99N 96.39W
05/20/2013 BRYAN OK EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS TREES DOWN AND POWER LINE
DOWN IN WESTERN DURANT.
&&
KURTZSpecial weather statement, May 20, 9:00 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 900 PM CDT MON MAY 20 2013 OKZ018-019-024>030-210400- KINGFISHER-LOGAN-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE- INCLUDING THE CITIES OF...KINGFISHER...GUTHRIE...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA... PURCELL...NORMAN...MOORE...SHAWNEE 900 PM CDT MON MAY 20 2013 THIS IS A SPECIAL WEATHER STATEMENT TO AID IN THE RESCUE AND RECOVERY EFFORTS IN CENTRAL OKLAHOMA. CONDITIONS WILL LIKELY REMAIN DRY THROUGH MIDNIGHT ACROSS CENTRAL OKLAHOMA. HOWEVER... ADDITIONAL SHOWERS AND THUNDERSTORMS COULD DEVELOP EARLY TUESDAY MORNING AND CONTINUE OFF AND ON THROUGH THE MID-MORNING HOURS. CURRENTLY THE MOST LIKELY TIME FOR STORMS TO DEVELOP WILL BE BETWEEN 2 AM AND 4 AM. THESE STORMS ARE NOT EXPECTED TO BE SEVERE... BUT COULD PRODUCE CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. THE STRONGEST STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH. ADDITIONAL STORMS WILL DEVELOP TOMORROW AFTERNOON...POSSIBLY AS FAR NORTHWEST AS THE INTERSTATE 44 CORRIDOR...INCLUDING THE OKLAHOMA CITY AND MOORE AREAS. SOME OF THESE STORMS MAY BE SEVERE. WE WILL BE WORKING OVERNIGHT TO REFINE TUESDAY'S SEVERE WEATHER FORECAST.
Local storm report, May 20, 9:10 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 6 W STRATFORD 34.80N 97.07W
05/20/2013 E1.75 INCH GARVIN OK PUBLIC
0445 PM HAIL CORNISH 34.16N 97.60W
05/20/2013 E2.50 INCH JEFFERSON OK PUBLIC
0436 PM HAIL WHITEBEAD 34.77N 97.30W
05/20/2013 E1.75 INCH GARVIN OK AMATEUR RADIO
0415 PM HAIL WAURIKA 34.17N 98.00W
05/20/2013 E1.00 INCH JEFFERSON OK PUBLIC
0909 PM HAIL 4 S LITTLE CITY 34.02N 96.62W
05/20/2013 E2.75 INCH MARSHALL OK PUBLIC
&&
JPIKESpecial weather statement, May 20, 9:17 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
917 PM CDT MON MAY 20 2013
OKZ024-025-028-029-210245-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-CANADIAN OK-
917 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
NORTHWESTERN MCCLAIN...NORTHERN CLEVELAND AND SOUTHEASTERN CANADIAN
COUNTIES UNTIL 945 PM CDT...
AT 913 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF MUSTANG...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...MOORE...DEL CITY...TINKER AIR FORCE BASE AND VALLEY
BROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FIRST RESPONDERS TO THE NEWCASTLE AND MOORE AREA WILL NEED TO BE
AWARE OF INCREASED LIGHTHING AND GUSTY WINDS.
THIS THUNDERSTORM WILL PRODUCE RAPID CHANGES TO WIND SPEED AND
DIRECTION...AND DANGEROUS LIGHTNING...THAT WILL HAMPER FIRE FIGHTING
EFFORTS. PLEASE ADVISE FIRE CREWS IN THE FIELD IMMEDIATELY.
&&
LAT...LON 3528 9764 3529 9767 3534 9768 3533 9770
3533 9771 3537 9772 3554 9750 3537 9733
TIME...MOT...LOC 0213Z 238DEG 23KT 3535 9764
KURTZLocal storm report, May 20, 10:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 7 NNW DURANT 34.08N 96.42W
05/20/2013 E1.00 INCH BRYAN OK EMERGENCY MNGR
AT INTERSECTION OF SH-22 AND ALBERT PIKE ROAD
&&
JPIKESpecial weather statement, May 20, 10:20 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1020 PM CDT MON MAY 20 2013 OKZ018>020-023>030-035-037>040-044-045-210530- KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY- MCCLAIN-CLEVELAND-POTTAWATOMIE-KIOWA-TILLMAN-COMANCHE-STEPHENS- GARVIN-COTTON-JEFFERSON- INCLUDING THE CITIES OF...KINGFISHER...GUTHRIE...STILLWATER... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOBART... FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...WALTERS...WAURIKA 1020 PM CDT MON MAY 20 2013 THIS IS A SPECIAL WEATHER STATEMENT TO AID IN THE RESCUE AND RECOVERY EFFORTS IN CENTRAL OKLAHOMA. ALTHOUGH THE PRIMARY LINE OF THUNDERSTORMS REMAINS ROOTED TO THE STALLED FRONTAL BOUNDARY FROM NORTHWESTERN THROUGH SOUTH CENTRAL OKLAHOMA INTO NORTHERN TEXAS. ISOLATED STORMS HAVE BEGUN TO DEVELOP BEHIND THE BOUNDARY FROM CENTRAL TO SOUTHWESTERN OKLAHOMA. THIS ADDITIONAL SHOWER AND THUNDERSTORMS ACTIVITY WILL CONTINUE OFF AND ON THROUGH THE EARLY TUESDAY MORNING HOURS. THE MAJORITY OF THESE STORMS WILL LIKELY REMAIN BELOW SEVERE LIMITS...HOWEVER A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF SEVERE HAIL AND WIND THROUGH THE EARLY OVERNIGHT HOURS. ADDITIONAL STORMS WILL DEVELOP TOMORROW AFTERNOON...POSSIBLY AS FAR NORTHWEST AS THE INTERSTATE 44 CORRIDOR...INCLUDING THE OKLAHOMA CITY AND MOORE AREAS. SOME OF THESE STORMS MAY BE SEVERE. WE WILL BE WORKING OVERNIGHT TO REFINE TUESDAY'S SEVERE WEATHER FORECAST. KURTZ
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:01 PM CDT | Tornado Warning | OUN | Carter, Love, Marshall | 44 min |
| May 20, 7:19 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 26 min |
| May 20, 7:35 PM CDT | River Flood Warning | OUN | Oklahoma | 3 hr |
| May 20, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 68 min |
| May 20, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 50 min |
| May 20, 7:44 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 46 min |
| May 20, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Love | 50 min |
| May 20, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 49 min |
| May 20, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 47 min |
| May 20, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 39 min |
| May 20, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall, Murray | 51 min |
| May 20, 9:17 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 20, 9:30 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston | 3 hr |
| May 20, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 46 min |
| May 20, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 45 min |
| May 20, 10:04 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 26 min |
| May 20, 10:33 PM CDT | Special Weather Statement | OUN | Coal | 27 min |
| May 20, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 52 min |
| May 20, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 44 min |
| May 20, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 25 min |
| May 20, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 50 min |
| May 20, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 47 min |
| May 20, 11:50 PM CDT | Special Weather Statement | OUN | McClain | 25 min |
| May 20, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 47 min |
| May 21, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 48 min |
| May 21, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Pontotoc, Seminole | 47 min |
| May 21, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc | 49 min |
| May 21, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 41 min |
| May 21, 1:10 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 50 min |
| May 21, 1:33 AM CDT | Special Weather Statement | OUN | Hughes | 27 min |
| May 21, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 49 min |
| May 21, 2:16 AM CDT | Special Weather Statement | OUN | Pottawatomie | 29 min |
| May 21, 2:26 AM CDT | Special Weather Statement | OUN | Coal | 34 min |
| May 21, 2:38 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 21, 3:08 AM CDT | Special Weather Statement | OUN | Hughes | 37 min |
| May 21, 3:12 AM CDT | Special Weather Statement | OUN | Seminole | 33 min |
| May 21, 3:28 AM CDT | Special Weather Statement | OUN | McClain | 32 min |
| May 21, 3:42 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| May 21, 3:56 AM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| May 21, 3:58 AM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| May 21, 4:29 AM CDT | Special Weather Statement | OUN | Pottawatomie | 31 min |
| May 21, 5:00 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 45 min |
| May 21, 5:25 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 50 min |
| May 21, 6:00 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 30 min |
| May 21, 6:29 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| May 21, 7:14 AM CDT | Special Weather Statement | OUN | Tillman | 46 min |
| May 21, 7:16 AM CDT | Special Weather Statement | OUN | Stephens | 44 min |
| May 21, 7:39 AM CDT | Areal Flood Advisory | OUN | Coal, Garvin, Hughes, Johnston, Murray, Pontotoc and 1 more | 3 hr |
| May 21, 7:56 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson, Stephens, Tillman | 49 min |
| May 21, 8:18 AM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 21, 8:24 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 36 min |
| May 21, 8:34 AM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| May 21, 8:40 AM CDT | Special Weather Statement | OUN | Carter, Murray | 35 min |
| May 21, 8:56 AM CDT | Special Weather Statement | OUN | Cleveland | 34 min |
| May 21, 8:58 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 47 min |
| May 21, 9:06 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal | 3 hr |
| May 21, 9:16 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 44 min |
| May 21, 9:24 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 36 min |
| May 21, 9:50 AM CDT | Special Weather Statement | OUN | Jackson | 40 min |
| May 21, 9:54 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Washita | 51 min |
| May 21, 10:17 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| May 21, 10:18 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 42 min |
| May 21, 10:24 AM CDT | Special Weather Statement | OUN | Jackson, Tillman | 51 min |
| May 21, 10:49 AM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| May 21, 10:58 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Kiowa, Washita | 47 min |
| May 21, 11:10 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson | 50 min |
| May 21, 11:28 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 62 min |
| May 21, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher | 45 min |
| May 21, 11:53 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 22 min |
| May 21, 11:59 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| May 21, 12:10 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 35 min |
| May 21, 12:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 45 min |
| May 21, 12:23 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 52 min |
| May 21, 12:25 PM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 50 min |
| May 21, 12:45 PM CDT | Special Weather Statement | OUN | Lincoln, Payne | 45 min |
| May 21, 12:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Marshall, Murray, Pontotoc | 56 min |
| May 21, 12:52 PM CDT | Special Weather Statement | OUN | Garvin, Hughes, Pottawatomie, Seminole | 53 min |
| May 21, 12:53 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 3 hr |
| May 21, 1:20 PM CDT | Special Weather Statement | OUN | Coal, Hughes | 55 min |
| May 21, 1:27 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.